# SDR MWEA020707

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bushing
- Part number: 4913767503
- Condition: Worn
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP HINGE BRACKET HAS WORN HINGE POINT BUSHINGS.  --  FABRICATED AND INSTALLED REPAIR BUSHINGS.
